Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 182, NWS Little Rock, AR

June 7, 2021Clark County, Dallas County, Ouachita County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jun 7, 2021, 3:54 AM CDT for Clark County, Dallas County, Ouachita County, Arkansas. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2021, 3:54 AM CDT (08:54 UTC)
Expired
Jun 7, 2021, 4:45 AM CDT
In force
51 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, AR, Dallas County, AR, Ouachita County, AR

The radar

The Little Rock radar (KLZK), 136 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 4:10 AM CDTTSTM WND DMGGurdon, AR*UPDATED* A TREE WAS BLOWN DOWN OVER HWY 53 JUST SOUTH OF GURDON, AND CAUSED AN ACCIDENT INVOLVING A LOG TRUCK ROLLOVER.
Jun 7, 4:10 AM CDTTSTM WND DMGWhelen Springs, ARA TREE WAS BLOWN DOWN OVER HWY 53 BETWEEN GURDON AND WHELEN SPRINGS AND CAUSED AN ACCIDENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 8.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2021-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1039 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2021-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1039 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1131 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

908 
WUUS54 KLZK 070854
SVRLZK
ARC019-039-103-070945-
/O.NEW.KLZK.SV.W.0182.210607T0854Z-210607T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
354 AM CDT Mon Jun 7 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Southeastern Clark County in southwestern Arkansas...
  Western Dallas County in southwestern Arkansas...
  Northern Ouachita County in southwestern Arkansas...

* Until 445 AM CDT.

* At 354 AM CDT, severe thunderstorms were located along a line
  extending from Richwoods to 8 miles north of Chidester to near
  Rosston, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Camden...                         Gurdon...
  Sparkman...                       Chidester...
  Whelen Springs...                 Gum Springs in Clark County...
  Poison Springs State Park...      Cullendale...
  White Oak Lake State Park...      Richwoods...
  East Camden...                    Amy...
  Tulip...                          Curtis...
  Harmony Grove...                  Ouachita...
  Reader...                         Vaden...
  Fairview in Ouachita County...    Warner...

This includes Interstate 30 between mile markers 61 and 69.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3353 9311 3378 9310 3379 9313 3382 9314
      3381 9317 3382 9316 3406 9324 3414 9265
      3381 9259 3352 9283
TIME...MOT...LOC 0854Z 271DEG 23KT 3404 9308 3381 9298 3360 9319 

HAIL...1.00IN
WIND...60MPH
 
$$

232
3 follow-up statements
169 
WWUS54 KLZK 070911
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
411 AM CDT Mon Jun 7 2021

ARC019-039-103-070945-
/O.CON.KLZK.SV.W.0182.000000T0000Z-210607T0945Z/
Clark AR-Dallas AR-Ouachita AR-
411 AM CDT Mon Jun 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR SOUTHEASTERN CLARK...WESTERN DALLAS AND NORTHERN OUACHITA
COUNTIES...

At 411 AM CDT, severe thunderstorms were located along a line
extending from 9 miles east of Richwoods to near Sparkman to near
Poison Springs State Park, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Camden...                         Sparkman...
Chidester...                      Gum Springs in Clark County...
Poison Springs State Park...      Cullendale...
Richwoods...                      East Camden...
Amy...                            Tulip...
Curtis...                         Harmony Grove...
Ouachita...                       Vaden...
Fairview in Ouachita County...    Warner...
Dalark...                         Princeton...
Eagle Mills...                    Manning...

This includes Interstate 30 between mile markers 68 and 69.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3357 9310 3387 9301 3407 9315 3414 9265
      3381 9259 3352 9283
TIME...MOT...LOC 0911Z 268DEG 26KT 3405 9292 3386 9282 3364 9294 

HAIL...1.00IN
WIND...60MPH
 
$$

232
151 
WWUS54 KLZK 070923
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
423 AM CDT Mon Jun 7 2021

ARC019-039-103-070945-
/O.CON.KLZK.SV.W.0182.000000T0000Z-210607T0945Z/
Clark AR-Dallas AR-Ouachita AR-
423 AM CDT Mon Jun 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR SOUTHEASTERN CLARK...WESTERN DALLAS AND NORTHERN OUACHITA
COUNTIES...

At 423 AM CDT, severe thunderstorms were located along a line
extending from 13 miles west of Carthage to 9 miles east of Sparkman
to near Camden, moving east at 30 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Camden...                         Sparkman...
Chidester...                      Poison Springs State Park...
Amy...                            Princeton...
Tulip...                          Eagle Mills...
Harmony Grove...                  Manning...
Ouachita...                       Holly Springs...
Warner...                         Tates Bluff...
Pine Grove...                     Dalark...
Bragg City...                     Griffithtown...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3357 9305 3388 9293 3408 9305 3414 9265
      3381 9259 3356 9280
TIME...MOT...LOC 0923Z 271DEG 28KT 3406 9279 3387 9269 3365 9281 

HAIL...0.88IN
WIND...60MPH
 
$$

232
580 
WWUS54 KLZK 070936
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
436 AM CDT Mon Jun 7 2021

ARC019-070945-
/O.CAN.KLZK.SV.W.0182.000000T0000Z-210607T0945Z/
Clark AR-
436 AM CDT Mon Jun 7 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARK COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3357 9297 3389 9279 3409 9289 3410 9289
      3414 9265 3381 9259 3356 9280
TIME...MOT...LOC 0935Z 267DEG 29KT 3407 9268 3388 9258 3366 9270 

$$

ARC039-103-070945-
/O.CON.KLZK.SV.W.0182.000000T0000Z-210607T0945Z/
Dallas AR-Ouachita AR-
436 AM CDT Mon Jun 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR WESTERN DALLAS AND NORTHEASTERN OUACHITA COUNTIES...

At 435 AM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Carthage to 8 miles northwest of
Thornton to near Highland Industrial Park, moving east at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Camden...                         Amy...
Warner...                         Princeton...
Tulip...                          Eagle Mills...
Pine Grove...                     Harmony Grove...
Manning...                        Holly Springs...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3357 9297 3389 9279 3409 9289 3410 9289
      3414 9265 3381 9259 3356 9280
TIME...MOT...LOC 0935Z 267DEG 29KT 3407 9268 3388 9258 3366 9270 

HAIL...0.88IN
WIND...60MPH
 
$$

232

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:43 AM CDT, 11 minutes earlier.

Area forecast discussion, Jun 7, 3:43 AM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
343 AM CDT Mon Jun 7 2021

.Short Term...Today through Tuesday night

Forecast generally on track and it continues to look very unsettled
with locally heavy rain expected. Main driver continues to be a slow
moving, cut off upper low, and associated upper trough currently
centered over NE Oklahoma. System will be very slow to move out
resulting in numerous showers and isolated thunderstorms. CAMS
guidance seems to have a good handle on this developing situation
and will follow it closely moving forward.

Heavy rain has been experienced across portions of the CWA over the
past 24 hours with several bands of two inch plus amounts noted.
Parts of SW Arkansas did see in excess of four inches early Sunday
morning with additional heavy rain already occurring at this time in
the same general area. This precipitation has left many parts of the
state saturated and subject to flash flooding issues with any
additional precipitation, which by the way seems to be a very good
bet.

The air mass is moisture laden with PWATS currently between 1.5 and
2 inches. PWATS are expected to remain very high with some guidance
showing these values climbing to as high as 2.25 inches as low level
flow will come in from a wide open gulf. Low level convergence is
also evident and with light steering flow, any cells that do develop
will be very efficient rain makers. While instability is noted,
overall threat of severe weather does not seem very high although a
strong storm or two can not be ruled out.

Models are very bullish with widespread precipitation through
Tuesday of several inches of rain, at least. At least one CAMS model
is actually showing a MCV in its reflectivity field which would lead
to additional flooding concerns.

Based on antecedent soil conditions, the potential for slow moving,
training cells and the amount of moisture in place, have decided to
issue a flash flood watch effective this morning. I would not be
surprised to see a large part of central and southern Arkansas
seeing in excess of three to four inches of rain with locally higher
amounts through Tuesday.

Upper trough finally begins to lift out Tuesday night and into
Wednesday as ridging begins to build into the nations mid section.
&&

.Long term...Wednesday through Sunday

Beginning of the long term forecast wl lkly mark the beginning of a
prevailing summertime pattern for the Natural State. H500 progs
suggest the lingering weak upper cyclonic perturbation that wl be
shifting Ewrd, w/ Wrn US troughing advancing Ewrd and amplifying
antecedent Cntrl US ridging.

As Cntrl US H500 ridging becomes more steady, temperature trends
across the FA wl become more seasonable for June in AR, w/ afternoon
highs approaching the upper 80s and low 90s at most locations. As
such, w/ minimal forcing mechanisms in play, a transition to
diurnally driven PoPs is anticipated, w/ SCT showers/tstorms
becoming more prevalent in the afternoon hours across the region.

Late in the PD, H500 ridging appears to retrograde, positioning a
fetch of weak N/Wrly flow over the Cntrl US, w/ broad diffluence
noted over the Srn Gulf Coast. Synoptic forcing for descent on the
downstream branch of this ridge looks to support a sfc high over the
Nrn Great Plains, which is progged to sag S/wrd through through
Cntrl US sometime late next weekend. 00Z suite of global
deterministic guidance remains more variable on magnitude and
positioning of the sfc high and weak cold frnt, however, some
similarities do exist including the retrograding upper ridge and sfc
anticyclonic flow. 00Z GFS remains more aggressive w/ a stronger sfc
high and cold frnt, while ECMWF guidance is more tame, w/ the frnt
washing out. Given the anticipated summertime pattern, this upcoming
feature remains one of the more interesting fcst features to watch
in the extended term, and may offer a brief relief after the coming
week of sweltering conditions.
&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     80  68  82  69 /  80  80  80  70
Camden AR         83  69  86  70 /  80  50  70  30
Harrison AR       78  65  80  67 /  80  70  70  50
Hot Springs AR    79  67  83  69 /  80  70  80  40
Little Rock   AR  80  69  83  71 /  90  70  80  50
Monticello AR     83  72  86  72 /  80  60  70  40
Mount Ida AR      79  67  83  68 /  80  70  80  40
Mountain Home AR  79  67  81  69 /  80  70  80  50
Newport AR        82  70  82  71 /  80  80  80  70
Pine Bluff AR     83  70  84  72 /  80  60  70  50
Russellville AR   79  68  82  69 /  90  70  80  50
Searcy AR         81  67  83  69 /  80  80  80  70
Stuttgart AR      83  71  84  72 /  80  70  70  60
&&

.LZK Watches/Warnings/Advisories...
Flash Flood Watch from 7 AM CDT this morning through Wednesday
morning FOR Arkansas-Bradley-Calhoun-Clark-Cleburne-Cleveland-
Conway-Dallas-Desha-Drew-Faulkner-Garland-Grant-Hot Spring-
Independence-Jackson-Jefferson-Johnson-Lincoln-Logan-Lonoke-
Monroe-Montgomery-Ouachita-Perry-Pike-Polk-Pope-Prairie-Pulaski-
Saline-Scott-Van Buren-White-Woodruff-Yell.

&&

Short Term...Goudsward / Long Term...GREEN
Hazardous weather outlook, Jun 6, 10:11 PM CDT, 5 hours 43 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
1011 PM CDT Sun Jun 6 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-071000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
1011 PM CDT Sun Jun 6 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Tonight

Scattered showers and thunderstorms will remain in the forecast
through the rest of tonight. The best chances initially will be
across northeast Arkansas, with additional activity expected to
affect western sections later in the night.

While a strong storm or two cannot be ruled out, the main concern
will continue to be heavy rainfall. This could lead to localized
flash flooding through the overnight hours.

.DAYS TWO THROUGH SEVEN...Monday Through Saturday

Through the early portion of the forecast period, daily chances
for showers and some thunderstorms will prevail under a nearly
stationary upper level storm system.

Persistent rainfall could lead to increasing soil saturation/runoff,
and contribute to isolated flash flooding, particularly Monday and
Tuesday. At this time, the threat of organized severe weather
remains low through the forecast period.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

44

In the hours before

Local storm report, Jun 6, 11:08 PM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1108 PM CDT SUN JUN 06 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      FERNDALE                34.78N  92.56W
06/06/2021                   PULASKI            AR   SOCIAL MEDIA

            PICTURE POSTED TO SOCIAL MEDIA OF WATER MOVING ACROSS A
            NEIGHBORHOOD ROAD IN FERNDALE.

&&

EVENT NUMBER LZK2100657

232
Local storm report, Jun 6, 11:24 PM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1124 PM CDT SUN JUN 06 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     FLASH FLOOD      MONTICELLO              33.62N  91.79W
06/06/2021                   DREW               AR   SOCIAL MEDIA

            SOCIAL MEDIA VIDEO OF SOME STREET FLOODING IN
            MONTICELLO.

&&

EVENT NUMBER LZK2100658

232
Special weather statement, Jun 7, 3:27 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Little Rock AR
327 AM CDT Mon Jun 7 2021

ARZ053-062-070915-
Clark AR-Dallas AR-
327 AM CDT Mon Jun 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLARK AND WESTERN DALLAS
COUNTIES UNTIL 415 AM CDT...

At 326 AM CDT, Doppler radar was tracking a strong thunderstorm over
Beirne, or 12 miles northeast of Prescott, moving east at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Gurdon...                         Sparkman...
Okolona...                        Whelen Springs...
Beirne...                         Gum Springs in Clark County...
Richwoods...                      Burtsell...
Curtis...                         Ouachita...
Vaden...                          Joan...
Dalark...                         Griffithtown...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3382 9314 3380 9318 3383 9322 3383 9326
      3385 9329 3388 9331 3389 9330 3395 9337
      3399 9338 3400 9340 3414 9286 3382 9277
      3381 9290 3382 9291 3382 9293 3380 9294
      3379 9312
TIME...MOT...LOC 0826Z 258DEG 21KT 3392 9322

232

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:36 PM CDTFlash Flood WarningLZKDrew119 min
Jun 7, 2:49 AM CDTFlash Flood WatchLZKArkansas, Bradley, Calhoun, Clark, Cleburne, Cleveland and 22 more4 days
Jun 7, 3:27 AM CDTSpecial Weather StatementLZKClark48 min
Jun 7, 4:28 AM CDTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Grant, Ouachita47 min
Jun 7, 4:30 AM CDTFlash Flood WarningLZKClark, Dallas, Ouachita, Pike2 hr
Jun 7, 5:04 AM CDTSpecial Weather StatementLZKCleveland, Jefferson, Lincoln41 min
Jun 7, 5:52 AM CDTSpecial Weather StatementLZKJefferson, Lincoln38 min
Jun 7, 10:32 AM CDTRiver Flood WarningLZKSaline33 hr
Jun 7, 10:39 AM CDTRiver Flood WarningLZKCalhoun, Ouachita10 days
Jun 7, 10:42 AM CDTRiver Flood WarningLZKClark, Hot Spring46 hr
Jun 7, 1:33 PM CDTSpecial Weather StatementLZKPike42 min
Jun 7, 1:46 PM CDTSevere Thunderstorm WarningLZKClark, Pike44 min
Jun 7, 2:11 PM CDTSpecial Weather StatementLZKOuachita34 min
Jun 7, 2:13 PM CDTTornado WarningLZKClark, Montgomery, Pike47 min
Jun 7, 2:32 PM CDTTornado WarningLZKClark, Hot Spring43 min
Jun 7, 2:37 PM CDTTornado WarningLZKClark, Pike38 min
Jun 7, 2:49 PM CDTTornado WarningLZKClark, Garland, Hot Spring, Montgomery, Pike41 min
Jun 7, 3:10 PM CDTTornado WarningLZKClark, Hot Spring50 min
Jun 7, 3:13 PM CDTTornado WarningLZKGarland, Hot Spring35 min
Jun 7, 3:20 PM CDTTornado WarningLZKCalhoun, Dallas, Ouachita28 min
Jun 7, 3:25 PM CDTTornado WarningLZKClark, Garland, Hot Spring35 min
Jun 7, 3:27 PM CDTTornado WarningLZKClark, Dallas29 min
Jun 7, 3:43 PM CDTTornado WarningLZKCalhoun, Ouachita32 min
Jun 7, 3:54 PM CDTTornado WarningLZKClark, Hot Spring9 min
Jun 7, 3:57 PM CDTTornado WarningLZKClark, Hot Spring30 min
Jun 7, 3:59 PM CDTSpecial Weather StatementLZKOuachita46 min
Jun 7, 4:15 PM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Grant, Hot Spring, Ouachita45 min
Jun 7, 4:15 PM CDTTornado WarningLZKCalhoun, Ouachita30 min
Jun 7, 4:19 PM CDTFlash Flood WarningLZKClark, Hot Spring3 hr
Jun 7, 4:35 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita40 min
Jun 7, 4:47 PM CDTFlash Flood WarningLZKGarland, Hot Spring3 hr
Jun 7, 4:56 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Grant, Hot Spring, Saline49 min
Jun 7, 5:02 PM CDTTornado WarningLZKCalhoun, Cleveland, Dallas8 min
Jun 7, 5:04 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Grant and 2 more41 min
Jun 7, 5:25 PM CDTSevere Thunderstorm WarningLZKBradley, Desha, Drew, Lincoln50 min
Jun 7, 5:39 PM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Drew, Grant, Jefferson, Lincoln and 3 more36 min
Jun 7, 5:52 PM CDTSpecial Weather StatementLZKPulaski, Saline38 min
Jun 7, 6:07 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln, Lonoke, Monroe and 1 more53 min
Jun 7, 6:10 PM CDTSpecial Weather StatementLZKLonoke50 min
Jun 7, 6:51 PM CDTSpecial Weather StatementLZKLonoke, Prairie, Pulaski, White39 min
Jun 7, 6:52 PM CDTSevere Thunderstorm WarningLZKArkansas, Lonoke, Monroe, Prairie, Woodruff38 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.